# SDR TRAX200800873

- Difficulty date: July 4, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,287 hours, 13,493 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O "GEAR DISAGREE WARNING MESSAGE.  AIRCRAFT RETURNED TO CLE AFTER T/O.  EMERGENCY DECLARED.  REMOVED AND REPLACED NOSE LANDING GEAR PRIORITY VALVE IAW CRJ 200 AMM 32-30-01, OPS CHECK AND LEAK CHECK GOOD, DEFERRED CLEAR OK FOR SERVICE.  (B)
